Skip to Main content Skip to Navigation
Journal articles

Uniquely monopolar-partitionable block graphs

Abstract : As a common generalization of bipartite and split graphs, monopolar graphs are defined in terms of the existence of certain vertex partitions. It has been shown that to determine whether a graph has such a partition is NP-complete for general graphs and polynomial for several classes of graphs. In this paper, we investigate graphs that admit a unique such partition and call them uniquely monopolar-partitionable graphs. By employing a tree trimming technique, we obtain a characterization of uniquely monopolar-partitionable block graphs. Our characterization implies a polynomial time algorithm for recognizing them.
Document type :
Journal articles
Complete list of metadata

Cited literature [17 references]  Display  Hide  Download
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Thursday, August 20, 2015 - 5:13:41 PM
Last modification on : Thursday, September 7, 2017 - 1:03:44 AM
Long-term archiving on: : Wednesday, April 26, 2017 - 10:12:21 AM


Publisher files allowed on an open archive




Xuegang Chen, Jing Huang. Uniquely monopolar-partitionable block graphs. Discrete Mathematics and Theoretical Computer Science, DMTCS, 2014, Vol. 16 no. 2 (2), pp.21--34. ⟨10.46298/dmtcs.2073⟩. ⟨hal-01185613⟩



Record views


Files downloads